# SDR RAAA98E8030

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102832
- Condition: Failed
- Location: Row 7, 10, 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS IN CABIN COME ON INTERMITTENTLY IN FLIGHT.  CHANGED OVERHEAD EMERGENCY LIGHTS AT PAX ROWS 7, 10, 11 DUE FAILED.
